大连理工大学  登录 
朱春钢
点赞:

教授   博士生导师   硕士生导师

性别: 男

毕业院校: 大连理工大学

学位: 博士

在职信息:在职

所在单位: 数学科学学院

学科: 计算数学

办公地点: 创新园大厦(大黑楼)A1116

联系方式: cgzhu@dlut.edu.cn 0411-84708351-8116

电子邮箱:

手机版

访问量:

开通时间 : ..

最后更新时间: ..

当前位置: 中文主页 >> 科学研究
  • 录用待发表

    [1]     Lanyin Sun, Chungang Zhu*, Curvature continuity conditions between adjacent toric surface patches, Computer Graphics Forum (special issue on Pacific Graphics 2018), 37(7) (2018).

    [2]     Lan-Yin Sun, Chun-Gang Zhu, q-Ferguson curves, Advances in Mechanical Engineering.

    [3]     Hui Wang, Chun-Gang Zhu*, Cai-Yun Li, The design of Bezier surface through quintic Bezier asymptotic quadrilateral, Journal of Computational Mathematics.

     

    2018

    [4]     高钦姣, 张胜刚*, 谢风媛, 朱春钢, 基于MQ 拟插值的Sine-Gordon方程自适应保辛数值解法,计算机辅助几何设计与图形学学报 30 (7) (2018)1224-1229.

    [5]     Yue Zhang, Chun-Gang Zhu*, Degenerations of NURBS curves while all of weights approaching infinity, Japan Journal of Industrial and Applied Mathematics, 35 (2) (2018), 787–816.

    [6]     Han Wang, Chun-Gang Zhu*, The number of regular control curves of NURBS curve, in: Proceedings of the Computer Graphics International Conference (CGI 2018), Bintan, Indonesia, June 11-14, 2018. ISBN 978-1-4503-6401-0, ACM, New York, NY, USA, Pages 41-50.

    [7]     Yue Zhang, Zhi-Qiang Jia, Chun-Gang Zhu*, Error bounds for polynomial minimization over the hypercube-simploids, Pacific Journal of Optimization, 14 (2) (2018), 193-210.

    [8]     李敬改, 陈秋阳, 韩佳琦, 黄奇立, 朱春钢*,一类特殊基函数构造的参数曲线, 计算机科学. 45(3) (2018), 46-50.

    [9]     Han Wang, Chun-Gang Zhu*, Regular Decomposition in Integer Programming, Journal of Mathematical Research with Applications. 38 (2) (2018), 194-206.

    [10] Mingzeng Liu*; Baojun Li,; Qingjie Guo,; Chungang Zhu,; Ping Hu, Yuanhai Shao, Progressive iterative approximation for regularized least square bivariate B-spline surface fitting, Journal of Computational and Applied Mathematics 327 (2018) 175–187.

    [11] Cai-Yun Li*, Chun-Gang Zhu, G1 continuity of four pieces of developable surfaces with Bezier boundaries, Journal of Computational and Applied Mathematics, 329 (2018) 164-172.

    [12] Han Wang, Chun-Gang Zhu*, Xuan-Yi Zhao, The number of regular control surfaces of toric patches, Journal of Computational and Applied Mathematics, 329(2018) 280-293.

    [13] Jinming Wu*, Chungang Zhu, The maximum number and its distribution of singular points for parametric piecewise algebraic curves, Journal of Computational and Applied Mathematics. 329 (2018) 322–330.

    [14] Jiang Qian*, Fan Wang, Chungang Zhu, Scattered data interpolation based upon bivariate recursive polynomials, Journal of Computational and Applied Mathematics 329 (2018) 223–243.

     

    2017

    [15] Hui Wang, Chun-Gang Zhu*, Cai-Yun Li, Construction of B-spline surface from cubic B-spline asymptotic quadrilateral, Journal of Advanced Mechanical Design, Systems, and Manufacturing, special issue on ACDDE 2016,  11 (4) (2017), JAMDSM0044.

    [16] 王慧, 朱春钢*, 李彩云, 插值有理Bézier渐近四边形的有理Bézier曲面, 《计算机辅助设计与图形学报》, 29(8) (2017), 1497-1504.

    [17] Yue Zhang, Chun-Gang Zhu*, Qing-Jie Guo, Degenerations of Rational Bézier Surface with Weights in the Form of Exponential Function, Applied Mathematics-A Journal of Chinese Universities Series B, 2017, 32(2): 164-182.

    [18] Yue Zhang, Chun-Gang Zhu*, Qing-Jie Guo, On the limits of NURBS surfaces with varying weights, Advances in Mechanical Engineering, 2017, 9(5) 1–16, https://doi.org/10.1177/1687814017700547.

    [19] Xuan-Yi Zhao, Chun-Gang Zhu*, Han Wang, Geometric conditions of non-self-intersections of NURBS surface, Applied Mathematics and Computation, 310 (2017) 89-96.

    [20] Cai-Yun Li, Chun-Gang Zhu*, The classification of bi-quintic parametric polynomial minimal surfaces, Appl. Math. J. Chinese Univ. 2017, 32(1): 14-26.

    [21] Hui Wang, Chungang Zhu*, Caiyun Li, Identication and Hermite interpolation of planar sextic Pythagorean-hodograph curves, Journal of Mathematical Research with Applications. 2017, Vol. 37, No. 1, pp. 59-72.

    [22] Rengui Yu *, Chungang Zhu, Xianmin Hou, Li Yin, Quasi-interpolation operators of bivariate quintic spline space and their applications, Mathematical and Computational Applications, Special Issue "Information and Computational Science", Math. Comput. Appl. 2017, 22(1), 10; doi:10.3390/mca22010010.

    [23] 吴金明,张雨,张晓磊,朱春钢, 连续区间上积分值的偶次样条插值, 系统科学与数学 (CM2017专刊) 2017 Vol. 37 (10): 2085-2094.

     

    2016

    [24] Xuan-Yi Zhao, Chun-Gang Zhu*, Injectivity of NURBS curves, Journal of Computational and Applied Mathematics, 302 (2016) 129-138.

    [25] Lan-Yin Sun, Chun-Gang Zhu*, Approximation of Minimal Toric Bezier Patch, Advances in Mechanical Engineering, June 2016 vol. 8 no. 6 1687814016654667.

    [26] 张跃, 朱春钢*, 郭庆杰, 具有指数函数形式权因子的有理Bézier曲线退化,《计算机辅助设计与图形学学报》, Vol. 28, No. 12, 2016, 2067-2074

    [27] , 朱春钢*, 冯仁忠, 刘明明,张恒洋,一种改进的B样条翼型参数化方法,图学学报, 2016 Vol. 37 (3): 342-348.

    [28] 王慧,朱春钢*,李彩云, 六次PH曲线G2 Hermite插值,《图学学报》, 2016 Vol. 37 (2): 155-165.

    [29] 李彩云*, 项昕,朱春钢,插值曲率线的直纹面可展设计,《中国图像图形学报》21(4) (2016), 527-531.

    [30] 张丽娜, 孔雨秋, 李淑华, 刘秀平*, 曹俊杰, 朱春钢, 基于通勤距离的显著性检测方法, 计算机辅助设计与图形学学报, 2016 , 28 ( 3 ): 395-403.

     

    2015

    [31] Chun-Gang Zhu*, Bao-Yu Xia, A family of bivariate rational Bernstein operators, Applied Mathematics and Computation, 258 (2015), 162-171.

    [32] Cai-Yun Li; Chun-Gang Zhu*; Ren-Hong  Wang, Spacelike developable surfaces through a common line of curvature in Minkowski 3-space, Journal of Advanced Mechanical Design, Systems and Manufacturing (Proc. ACDDE 2014)Vol.9, No.4, 2015: JAMDSM0050. Article ID: 14-0050.

    [33] Xuan-Yi Zhao, Chun-Gang Zhu*, Self-intersections of Rational B\'{e}zier Surface, Computers & Graphics (Proc. SMI 2015), Volume 51, 2015, 17-25.

    [34] Lan-Yin Sun, Chun-Gang Zhu*, G^1 Continuity between Toric Surface Patches, Computer Aided Geometric Design(Proc. GMP 2015), vol. 35-36 (2015) pp. 255-267.

    [35] 李彩云, 朱春钢*, 王仁宏, 插值特殊曲线的曲面造型研究, <中国科学:数学>庆贺徐利治教授95华诞专辑 2015年,45卷,第9期,1441-1456

    [36] 尹乐平, 张跃, 朱春钢*,二次NURBS 曲线的退化曲线, <图学学报>, 36(2), 2015,186-192.

     

    2014

    [37] Chun-Gang Zhu*, Xuan-Yi Zhao, Self-intersections of Rational Bezier Curves, Graphical Models(Proc. GMP 2014), 76(5) (2014) pp. 312-320.

    [38]  R.H. Wang, Q.J. Guo*, C.G. Zhu, Multivariate Spline Approximation of the Signed Distance Function, Journal of Computational and Applied Mathematics, special issue on Trends in Computation. 265 (2014), 276-289.

    [39] 孙兰银,朱春钢*,数据拟合的toric曲面方法,数值计算与计算机应用, 35(4) 2014, 297-304.

    [40] 韩晓旭, 孙兰银, 朱春钢*, 构造多管道过渡曲面的toric曲面方法, 计算机辅助设计与图形学学报, 2014,26(10):1639-1645.

    [41] 钱江*, 王仁宏, 朱春钢, 王凡,二元三次样条空间$S_{3}^{1,2}(\Delta_{mn}^{(2)})$的样条拟插值,《中国科学:数学》,几何设计与计算专辑, 44(7)(2014), 769-778.

     

    2013

    [42] C.Y. Li, R.H. Wang, C.G. Zhu*, An approach for designing a developable surface through a given line of curvature, Computer-Aided Design, 45 (3) (2013), 621-627.

    [43] C.Y. Li, R.H. Wang, C.G. Zhu*, A generalization of surface family with common line of curvature, Applied Mathematics and Computation, 219 (17) (2013), 9500-9507.

    [44] C.Y. Li, R.H. Wang, C.G. Zhu*, Designing approximation minimal surfaces with geodesics, Appl. Math. Model., 37 (9) (2013), 6415-6424.

    [45] R.G. Yu*, R.H. Wang, C.G. Zhu, A numerical method for solving KdV equation with multilevel B-spline quasi-interpolationApplicable Analysis, 92 ( 8 ) pp. 1682 - 1690 .

    [46] R.G. Yu*, R.H. Wang, C.G. Zhu, A numerical method for solving KdV equation with blended B-spline quasi-interpolationJournal of Information & Computational Science 10(16) (2013) 5093–5101.

    [47] 朱春钢*, 杨莉, 赵轩艺, 夏宝玉,有理Bézier曲线的自交点,计算机辅助设计与图形学学报2013年,第25卷,第5期,738-744.

     

    2012

    [48] C.G. Zhu *, Degenerations of toric ideals and toric varieties, Journal of Mathematical Analysis and Applications, 386(2)(2012), 613-618 .

    [49] C.G. Zhu*, R.H. Wang, Algebra-geometry of piecewise algebraic varieties, Acta Mathematica Sinica, English Series, 28(10)(2012) ,1973-1980.

    [50] C.G. Zhu *, Some properties of the quasi-cross-cut partition and the dimension of bivariate continuous spline space, Ars Combinatoria, 105 (2012), 355-360

    [51] H.Y. Liu, C.G. Zhu*, C.Y. Li, Constructing N-sided toric surface patches from boundary curves, J. Information and Comput. Sci., 9(3)(2012), 737-743.

     

    2011

    [52] C.G. Zhu *R. H. Wang, The correspondence between multivariate spline ideals and piecewise algebraic varieties, Journal of Computational and Applied Mathematics, 236 (5) (2011), 793-800.

    [53] Luis David Garcia-Puente, Frank Sottile*, Chungang Zhu, Toric degenerations of Bezier patches, ACM Transaction on Graphics, 30(5) (2011), Article 110, 10 pages. Presented at SIGGRAPH 2013

    [54] C.Y. Li, R.H. Wang, C.G. Zhu*, Parametric representation of a surface pencil with a common spatial line of curvature, Computer-Aided Design, 43(9) (2011), 1110-1117.

    [55] C.Y. Li, R.H. Wang, C.G. Zhu*, Design and G1 connection of developable surfaces through Bezier geodesics, Applied Mathematics and Computation, 218(7) (2011), 3199-3208.

    [56] B. Guo, R.H. Wang, C.G. Zhu*, A note on multi-step difference scheme, Journal of Computational and Applied Mathematics, 236 (5) (2011), 647-652. 

    [57] R.H. Wang, M. Li*, C.G. Zhu*, Some research on the relation among CSC method, box-spline and hyperplane arrangement, Journal of Computational and Applied Mathematics, 236 (5) (2011) , 775-781.

    [58] K. Qu*, R.H. Wang, C.G. Zhu, Fitting C^1 surfaces to scattered data with S^1_2 (\Delta^{(2)}_{m,n}), Journal of Computational Mathematics, 29(4)(2011), 396-414.

    [59] Z.W. Jiang*, R.H. Wang, C.G. Zhu, Min Xu, High accuracy multiquadric quasi-interpolation, Appl. Math. Modeling, 35 (5) (2011), 2185-2195.

    [60] R.G. Yu*, R.H. Wang, C.G. Zhu, Curve interpolation with length constraint in a discrete manner, J. Information and Comput. Sci., 8(6) (2011), 859-868.

    [61] M.L Xiao, R.H. Wang, C.G. Zhu*, Applying multiquadric quasi-interpolation to solve KdV equation, Journal of Mathematical Research & Exposition, 31(2)(2011), 191-201.

     

    2010

    [62] C.G. Zhu*, R.H. Wang, Geometric interpolants with different degrees of smoothness, International Journal of Computer Mathematics, 87(9)(2010), 1907–1917.

    [63] C.G. Zhu*, W.S. Kang, Numerical solution of Burgers-Fisher equation by cubic B-spline quasi-interpolation, Applied Mathematics and Computation, 216 (9) (2010) 2679–2686.

    [64] C.Y. Li, C.G. Zhu*, A multilevel univariate cubic spline quasi-interpolation and application to numerical integration, Mathematical Methods in the Applied Sciences, 33(13)(2010), 1578-1586.

    [65] C.G. Zhu*, W.S. Kang, Appling cubic B-spline quasi-interpolation to solve Hyperbolic Conservation Laws, University POLITEHNICA of Bucharest Scientific Bulletin Series D: Mechanical Engineering, 72(4)(2010), 49-58.

    [66] 李彩云, 朱春钢*, 王仁宏, 参数曲线的分段近似隐式化, 高校应用数学学报,  25(2)(2010), 202-210.

     

    2009

    [67] C.G. Zhu*, R.H. Wang, Numerical solution of Burgers' equation by cubic B-spline quasi-interpolationApplied Mathematics and Computation, 208(1)(2009), 260-272.

    [68] 朱春钢*, 王仁宏, 拟贯穿剖分上分片代数曲线的Nöther 型定理, 中国科学 A辑:数学, 39(1)(2009), 27-33. 英文版:C.G. Zhu*, R.H. Wang, Nöther-type theorem of piecewise algebraic curves on quasi-cross-cut partition, Science in China Series A: Mathematics, 52(4)(2009), 701-708.

    [69] 朱春钢*, 王仁宏, 拟贯穿剖分上二元样条的Lagrange插值, 数学年刊A, 30A(2)(2009), 221-230. 英文版C.G. Zhu*, R.H. Wang, Lagrange interpolation by bivariate splines over quasi-cross-cut partitions, translation in Chinese J. Contemp. Math. 30(2) (2009), 175-184.

    [70] 朱春钢*, 李彩云, 王仁宏,异度隐函数样条曲线曲面,计算机辅助设计与图形学学报, 21(7)( 2009), 930-935.

     

    2008

    [71] 王仁宏、李崇君、朱春钢,《计算几何教程》,科学计算及其软件教学丛书,北京:科学出版社,2008.

    [72] C.G. Zhu*, R.H. Wang, X. Shi, F. Liu, Functional splines with different degrees of smoothness and their applications, Computer-Aided Design, 40(5)(2008), 616-624.

    [73] C.G. Zhu*, R.H. Wang, Some researches on real piecewise algebraic curves, Journal of Mathematical Research & Exposition, 28(2)(2008), 287-296.

     

    2007

    [74] 朱春钢*, 王仁宏, 三角剖分上分片代数曲线的Nöther 型定理, 中国科学 A辑:数学, 37(4) (2007), 425-430. 英文版:C.G. Zhu*, R.H. Wang, Nöther-type theorem of piecewise algebraic curves on triangulation, Science in China Series A: Mathematics, 50(9)( 2007), 1227–1232.

    [75] C.G. Zhu*, R.H. Wang, Least-squares fitting of piecewise algebraic curves, Mathematical Problems in Engineering, 2007(2007), Article ID 78702, 11 pages.

     

    2006

    [76] C.G. Zhu*, R.H. Wang, Lagrange interpolation by bivariate splines on cross-cut partitions, Journal of Computational and Applied Mathematics, 195 (1-2) (2006), 326-340.

    [77] C.G. Zhu*, R.H. Wang, Nöther-type theorem and its application, Journal of Information and Computational Science, 3 (2) (2006), 365-372.

    [78] 朱春钢, 二元线性样条函数插值, 应用数学, 19(3) (2006), 575-579.

     

    2005

    [79] C.G. Zhu*, R.H. Wang, Piecewise semialgebraic sets, Journal of Computational Mathematics, 23 (5) (2005), 503-512.

    [80] C.G. Zhu*, R.H. Wang, Geometric Hermite interpolation for space curves by B-spline, 软件学报, 16 (4) (2005), 634-642.

     

    2004

    [81] R.H. Wang, C.G. Zhu*, Cayley-Bacharach theorem of piecewise algebraic curves, Journal of Computational and Applied Mathematics, 163 (1) (2004), 269-276.

    [82] R.H. Wang, C.G. Zhu*, Nöther-type theorem of piecewise algebraic curves, Progress in Natural Science, 14 (4) (2004), 309-313.

    [83] R.H. Wang, C.G. Zhu*, Piecewise algebraic varieties, Progress in Natural Science, 14 (7) (2004), 568-572.

    [84]  C.G. Zhu*, R.H. Wang, Real piecewise algebraic curves, Journal of Information and Computational Science, 1 (1) (2004),169-173.

     

    2003

    [85]  王仁宏, 朱春钢, 实分片代数曲线的拓扑结构, 计算数学, 25(4) (2003),  505-512; 英文版:Chinese Journal of Numerical Mathematics and Applications, 26 (1) (2004), 89-100.


  • 计算几何理论,计算机辅助几何设计

辽ICP备05001357号 地址:中国·辽宁省大连市甘井子区凌工路2号 邮编:116024
版权所有:大连理工大学